# SDR C2XA09CL076

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 15,822 hours, 12,027 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 15,240 hours, 11,576 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23069438
- Part serial: MM228404
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 15,240 hours, 11,576 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SB AE3007A-72-368 ON THE NR 2 ENGINE A CRACK INDICATION OF THE 2ND STAGE HIGH PRESSURE TURBINE WHEEL WAS FOUND DURING THE ULTRASOUND INSPECTION.  THE NR 2 ENGINE WAS REPLACED.
